Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 30, NWS Springfield, MO

April 3, 2007St. Clair County, Vernon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2007, 11:28 AM CDT for St. Clair County, Vernon County, Missouri. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2007, 11:28 AM CDT (16:28 UTC)
Expired
Apr 3, 2007, 12:30 PM CDT
In force
62 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

Counties St. Clair County, MO, Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 93 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 7:37 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 275 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1571 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
275 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 031628
SVRSGF
MOC185-217-031730-
/O.NEW.KSGF.SV.W.0030.070403T1628Z-070403T1730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1128 AM CDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
  VERNON COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 1230 PM CDT.

* AT 1124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM LOCATED NEAR HARWOOD...OR 11 MILES NORTHWEST OF
  EL DORADO SPRINGS...AND MOVING EAST AT 35 MPH. THIS STORM IS
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OSCEOLA BY 1205 PM CDT.

THE TOWNS OF TABERVILLE...TIFFIN...MONEGAW SPRINGS...ROSCOE...
VISTA...GERSTER AND HARPER ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3804 9425 3792 9424 3786 9352 3821 9351

$$

HATCH
4 follow-up statements
000 
WWUS53 KSGF 031638
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1138 AM CDT TUE APR 3 2007

MOC185-217-031730-
/O.CON.KSGF.SV.W.0030.000000T0000Z-070403T1730Z/
VERNON MO-ST. CLAIR MO-
1138 AM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR ST. CLAIR AND NORTHEASTERN VERNON COUNTIES...

AT 1133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR SCHELL CITY...OR 9 MILES NORTH OF EL
DORADO SPRINGS...AND MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OSCEOLA BY 1215 PM CDT.

THE TOWNS OF TIFFIN...MONEGAW SPRINGS...ROSCOE...VISTA...GERSTER AND
HARPER ARE IN THE PATH OF THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR CENTRAL MISSOURI.

LAT...LON 3805 9417 3789 9417 3786 9352 3821 9351

$$

HATCH
000 
WWUS53 KSGF 031701
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1201 PM CDT TUE APR 3 2007

MOC217-031711-
/O.CAN.KSGF.SV.W.0030.000000T0000Z-070403T1730Z/
VERNON MO-
1201 PM CDT TUE APR 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR VERNON COUNTY IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR CENTRAL MISSOURI.

LAT...LON 3804 9407 3785 9408 3786 9359 3821 9351

$$

MOC185-031730-
/O.CON.KSGF.SV.W.0030.000000T0000Z-070403T1730Z/
ST. CLAIR MO-
1201 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR ST. CLAIR COUNTY...

AT 1158 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR TIFFIN...OR NEAR EL DORADO
SPRINGS...AND MOVING EAST AT 30 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OSCEOLA BY 1225 PM CDT.

THE TOWNS OF MONEGAW SPRINGS...ROSCOE...VISTA AND GERSTER ARE IN THE
PATH OF THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR CENTRAL MISSOURI.

LAT...LON 3804 9407 3785 9408 3786 9359 3821 9351

$$

HATCH
000 
WWUS53 KSGF 031715
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1215 PM CDT TUE APR 3 2007

MOC185-031730-
/O.CON.KSGF.SV.W.0030.000000T0000Z-070403T1730Z/
ST. CLAIR MO-
1215 PM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTHERN ST. CLAIR COUNTY...

AT 1212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR ROSCOE...OR 11 MILES EAST OF EL
DORADO SPRINGS...AND MOVING EAST AT 35 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTH OF OSCEOLA BY 1225 PM CDT.

THE TOWNS OF VISTA...COLLINS AND GERSTER ARE IN THE PATH OF THIS
SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR CENTRAL MISSOURI.

LAT...LON 3795 9394 3783 9396 3786 9359 3812 9351

$$

HATCH
000 
WWUS53 KSGF 031724
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1224 PM CDT TUE APR 3 2007

MOC185-031734-
/O.EXP.KSGF.SV.W.0030.000000T0000Z-070403T1730Z/
ST. CLAIR MO-
1224 PM CDT TUE APR 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST. CLAIR COUNTY
EXPIRES AT 1230 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR CENTRAL MISSOURI.

LAT...LON 3795 9394 3783 9396 3786 9359 3812 9351

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:35 AM CDT, 4 hours 53 minutes earlier.

Area forecast discussion, Apr 3, 6:35 AM CDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 AM CDT TUE APR 3 2007

...UPDATED AVIATION...

.DISCUSSION...

STRONG WARM ADVECTION AND LOW LEVEL MOISTURE TRANSPORT OVER THE AREA
HAS HELD OVERNIGHT TEMPERATURES IN THE MID AND UPPER 60S...EVEN IN
ABSENCE OF CLOUD COVER. STRATUS IS STRUGGLING TO DEVELOP OVER OUR
WESTERN COUNTIES AS IT CONTINUES TO MIX WITH DRIER AIR FROM ABOVE
AND BELOW.

IN THE VERY NEAR TERM...THE LATEST NAM BUFFER SOUNDINGS SHOW THAT
STRATUS WILL FINALLY OVERCOME BATTLE WITH INHERENT DRY AIRMASS
SHORTLY AFTER SUNRISE. ALSO...BASED ON NAM SOUNDINGS AND MOVEMENT OF
THE FRONT...EXPECT STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP A BIT
SOONER THAN THE NORMAL MID AFTERNOON TIME FRAME. BY AROUND 9
AM...LOOKS LIKE WEAK CAP WILL HAVE DIMINISHED ENOUGH FOR FREE
CONVECTION. SO ONCE THE COLD FRONT IMPINGES ON THIS
ENVIRONMENT...STORMS SHOULD HAVE LITTLE DIFFICULTY WITH HAIL
PRODUCTION AS MID LEVEL LAPSE RATES ARE VERY STEEP AND OVERALL
THERMAL PROFILE STILL LOOKS FAVORABLE FOR LARGE HAIL. WITH SUCH
STRONG INSTABILITY AND INCREASING WINDS ALOFT...COULD SEE SOME
POTENTIAL FOR DOWNBURST WINDS...ESPECIALLY AHEAD OF THE FRONT DURING
THE AFTERNOON WHEN MIXING IS STRONGEST. ALTHOUGH THE VERTICAL WIND
PROFILE IS NOT REAL IMPRESSIVE...LOW LEVEL HELICITIES WILL BE
MARGINALLY STRONG ENOUGH FOR AN ISOLATED TORNADO THREAT...ESPECIALLY
ALONG AND IMMEDIATELY AHEAD OF THE FRONT AND ALONG ANY OUTFLOW
BOUNDARIES THAT MAY DEVELOP.

STRONG COLD ADVECTION SETS IN BEHIND THE FRONT OVER OUR NORTHWEST
COUNTIES LATE THIS MORNING BEFORE SPREADING RAPIDLY ACROSS THE AREA
BY LATE AFTERNOON...AS AN UNUSUALLY STRONG CANADIAN HIGH PRESSURE
SYSTEM SPILLS SOUTHWARD ACROSS THE PLAINS AND MISSOURI VALLEY.
TEMPERATURES SHOULD AVERAGE AROUND THE MID/UPPER 30S ACROSS THE
AREA BY EARLY WEDNESDAY MORNING...HOWEVER NORTHWEST WINDS OF 10-15
MPH SHOULD LIMIT FROST POTENTIAL. BY WEDNESDAY NIGHT...MOSTLY CLEAR
SKIES AND LIGHT WINDS WILL LIKELY ALLOW TEMPERATURES TO FALL TO THE
FREEZING MARK AT MOST LOCATIONS FOR AT LEAST SEVERAL HOURS DURING
THE NIGHT.

MODEL RUNS HAVE BEEN PRETTY CONSISTENT WITH BRINGING AN UPPER LEVEL
DISTURBANCE ACROSS THE CENTRAL PLAINS AND OZARKS THURSDAY NIGHT.
FORECAST SOUNDINGS AS WELL AS THICKNESS PROGS SHOW POTENTIAL FOR
FROZEN PRECIP. FOR NOW...WILL CARRY A RAIN/SNOW MIX THURSDAY NIGHT.
MOISTURE AVAILABILITY MAY BE LIMITED SO WILL KEEP PROBABILITIES
AROUND 25-30 PERCENT.

UPPER LEVEL PATTERN APPEARS TO BE LOCKING INTO A LARGE AND DEEP
TROUGH OVER THE CENTRAL AND EASTERN CONUS WITH RIDGING OVER THE
WESTERN U.S. THIS COULD MEAN CONTINUED BELOW NORMAL TEMPERATURES
THROUGH EARLY NEXT WEEK.

TERRY
&&

.AVIATION...

FOR THE 12Z KSGF/KJLN TAFS...MAIN CONCERN FOR THIS TAF PERIOD WILL
BE FRONTAL PASSAGE LATE THIS MORNING INTO THE EARLY AFTERNOON...AND
POTENTIAL FOR CONVECTION.

STRONG AND GUSTY SOUTHWEST WINDS CONTINUE OUT AHEAD OF THE
FRONT...WHICH IS ALLOWING MOISTURE TO BE PULLED INTO THE REGION. A
LOW LEVEL STRATUS DECK AT 3000 FEET HAS FORMED AT THE KJLN TAF SITE
WITHIN THIS MOISTURE. THIS DECK WILL CONTINUE TO SPREAD EAST THIS
MORNING INTO THE KSGF TAF SITE. A STRONG CAP IS IN PLACE OVER THE
TAF SITES...AND THERE IS STILL SOME QUESTION ABOUT WHETHER OR NOT
THE CAP WILL BE BROKEN AND WHETHER OR NOT THUNDERSTORMS WILL DEVELOP
WITH THE PASSAGE OF THE FRONT. SINCE THERE IS STILL UNCERTAINTY IN
THE THUNDER CHANCES...HAVE INCLUDE VCTS AT BOTH TAF SITES.

BEHIND THE FRONT THE WINDS WILL SWITCH TO THE NORTHWEST AND WILL
CONTINUE TO BE GUSTY THROUGH THE DAYLIGHT HOURS. THE WINDS WILL
WEAKEN TO AROUND 10KT FOR THE REST OF THE TAF PERIOD. AFTER THE
FRONT PASSES THE CLOUDS WILL BEGIN TO DECREASE WITH SKIES BECOMING
CLEAR OVERNIGHT.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Apr 3, 6:00 AM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 AM CDT TUE APR 3 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-041100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
600 AM CDT TUE APR 3 2007

...STRONG TO SEVERE STORMS POSSIBLE TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF
  GOLF BALLS...WIND GUSTS OVER 60 MPH AND ISOLATED TORNADOES.

  AREAS AFFECTED AND TIMING:

  ALONG AND WEST OF A LINE FROM OSAGE BEACH TO JOPLIN THIS
  MORNING...AND EAST OF AN OSAGE BEACH TO JOPLIN LINE THIS AFTERNOON.

  DISCUSSION:

  A STRONG COLD FRONT LOCATED FROM NORTHERN MISSOURI TO EASTERN
  KANSAS EARLY THIS MORNING WILL MOVE QUICKLY ACROSS THE MISSOURI
  OZARKS AND SOUTHEAST KANSAS THROUGH THE AFTERNOON. AN
  INCREASINGLY MOIST AND UNSTABLE AIRMASS WILL INTERACT WITH THE
  FRONT TO PRODUCE STRONG TO SEVERE THUNDERSTORMS. LARGE HAIL WILL
  BE THE MAIN THREAT WITH ANY STORMS THAT DEVELOP OVER THE AREA.
  HOWEVER...ISOLATED TORNADOES AND STRAIGHT LINE WIND DAMAGE WILL
  ALSO BE POSSIBLE...ESPECIALLY DURING THE AFTERNOON OVER CENTRAL
  AND SOUTH CENTRAL MISSOURI.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  FREEZING TEMPERATURES WILL BE POSSIBLE OVER CENTRAL MISSOURI
  EARLY WEDNESDAY MORNING...AND ACROSS ALL OF SOUTHEAST KANSAS AND
  THE MISSOURI OZARKS FROM THURSDAY MORNING THROUGH SUNDAY
  MORNING.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED OVER WEST CENTRAL MISSOURI AND
  SOUTHEAST KANSAS THIS MORNING...AND OVER THE REMAINDER OF THE
  MISSOURI OZARKS THIS AFTERNOON.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Special weather statement, Apr 3, 7:38 AM CDT, 3 hours 50 minutes before
WATCH COUNTY NOTIFICATION FOR WATCH 109
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 AM CDT TUE APR 3 2007

MOC015-029-085-125-131-141-161-185-032100-
/O.NEW.KSGF.SV.A.0109.070403T1238Z-070403T2100Z/

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
109 IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING
AREAS

IN MISSOURI THIS WATCH INCLUDES 8 COUNTIES

IN CENTRAL MISSOURI

BENTON                CAMDEN                HICKORY
MARIES                MILLER                MORGAN
PHELPS                ST. CLAIR

THIS INCLUDES THE CITIES OF...APPLETON CITY...CAMDENTON...
COLE CAMP...ELDON...HERMITAGE...LAKE OZARK...OSAGE BEACH...
OSCEOLA...ROLLA...VERSAILLES...VIENNA AND WARSAW.

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 11:13 AM CDTSevere Thunderstorm WarningSGFBenton62 min
Apr 3, 11:36 AM CDTSevere Thunderstorm WarningSGFMiller, Morgan54 min
Apr 3, 12:14 PM CDTSevere Thunderstorm WarningSGFBenton, Camden61 min
Apr 3, 12:28 PM CDTFlash Flood WarningSGFMiller, Morgan6 hr
Apr 3, 12:31 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan59 min
Apr 3, 1:12 PM CDTSevere Thunderstorm WarningSGFCamden, Pulaski63 min
Apr 3, 1:24 PM CDTSevere Thunderstorm WarningSGFGreene37 min
Apr 3, 1:24 PM CDTSevere Thunderstorm WarningSGFMaries, Miller44 min
Apr 3, 1:33 PM CDTSevere Thunderstorm WarningSGFDent, Shannon57 min
Apr 3, 1:47 PM CDTTornado WarningSGFDent, Shannon20 min
Apr 3, 1:55 PM CDTSevere Thunderstorm WarningSGFLaclede, Wright65 min
Apr 3, 1:57 PM CDTSevere Thunderstorm WarningSGFHowell, Texas23 min
Apr 3, 2:01 PM CDTSevere Thunderstorm WarningSGFPhelps42 min
Apr 3, 2:08 PM CDTSevere Thunderstorm WarningSGFShannon67 min
Apr 3, 2:10 PM CDTSevere Thunderstorm WarningSGFWebster34 min
Apr 3, 2:22 PM CDTSevere Thunderstorm WarningSGFDent53 min
Apr 3, 2:25 PM CDTSevere Thunderstorm WarningSGFBarry, Stone65 min
Apr 3, 2:54 PM CDTSevere Thunderstorm WarningSGFTexas, Wright66 min
Apr 3, 2:56 PM CDTSevere Thunderstorm WarningSGFTaney79 min
Apr 3, 3:10 PM CDTSevere Thunderstorm WarningSGFDent15 min
Apr 3, 3:15 PM CDTSevere Thunderstorm WarningSGFShannon11 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningSGFOregon32 min
Apr 3, 3:42 PM CDTFlash Flood WarningSGFShannon6 hr
Apr 3, 3:55 PM CDTSevere Thunderstorm WarningSGFOregon24 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.